# SDR DALA2021111607074

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N106DN
- Make and model: Airbus A321-211
- Aircraft serial: 10088
- Aircraft time: 2,508 hours, 1,664 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT HAD LOUD POPPING SOUND AND SMALL VIBRATION START AND CONTINUE TO GET LOUDER AS WE CLIMBED. ALL ENGINE PARAMETERS WERE NORMAL. GEAR DOORS WERE UP AND LOCKED. ON DESCENT WHEN ENGINES WENT TO IDLE, POPPING SOUND WENT AWAY AND CAME BACK WHEN ENGINE POWER INCREASED. ON TAXI IN WE COULD STILL HERE AND FEEL POPPING SOUND UNTIL ENGINES WERE SHUTDOWN. BLEED AND PRESSURIZATION ALL SHOWED NORMAL DURING FLIGHT. FOUND COOLING/VENTILATION DUCT IN FWD E/E SEPARATED FROM ATTACH FLANGE. REATTACHED FLANGE PER A321 AMM 25-00-00-801, LEAK CHK OK. (LP# 7993450)
